# SDR SWIA2024062000019

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 44,854 hours, 38,539 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Solenoid
- Condition: Faulted
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

D:GEAR DISAGREE ON APPROACH HLN,  QRH RESOLVED WITH GEAR UP, THEN DOWN.C:MEL 32-30-1CAT A DUE 6/20/24PSEU CODE  DO44DOWN ERRGEAR DISAGREE ON APPROACH HLN,  QRH RESOLVED WITH GEAR UP, THEN DOWN.  FOUND CODE DO44DOWN ERR ON THE PSEU NOSE GEAR EXTEND SOLENOID,  DEFERRED LANDING GEAR RETRACTION SYS IAW CRJ200 MEL 32-30-1 MX ACTION C/W PLACARD INSTALLED.
